American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K05) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] M. V. Kartashov. The asymptotic behavior of the distribution of Markov moments in time-inhomogeneous Markov chains and its application to a discrete Cram\'er--Lundberg model. Theor. Probability and Math. Statist. 92 (2016) 37-58.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Golomozyĭ, M. V. Kartashov and Yu. M. Kartashov. Impact of the stress factor on the price of widow's pensions. Proofs. Theor. Probability and Math. Statist. 92 (2016) 17-22.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Golomozyĭ and M. V. Kartashov. Maximal coupling and stability of discrete non-homogeneous Markov chains. Theor. Probability and Math. Statist. 91 (2015) 17-27.
Abstract, references, and article information   
View Article: PDF

[4] V. V. Golomozyĭ. An inequality for the coupling moment in the case of two inhomogeneous Markov chains. Theor. Probability and Math. Statist. 90 (2015) 43-56.
Abstract, references, and article information   
View Article: PDF

[5] V. S. Koroliuk, R. Manca and G. D’Amico. Storage impulsive processes on increasing time intervals. Theor. Probability and Math. Statist. 89 (2014) 71-81.
Abstract, references, and article information   
View Article: PDF

[6] V. V. Golomoziy and N. V. Kartashov. On the integrability of the coupling moment for time-inhomogeneous Markov chains. Theor. Probability and Math. Statist. 89 (2014) 1-12.
Abstract, references, and article information   
View Article: PDF

[7] N. V. Kartashov. Quantitative and qualitative limits for exponential asymptotics of hitting times for birth-and-death chains in a scheme of series. Theor. Probability and Math. Statist. 89 (2014) 45-56.
Abstract, references, and article information   
View Article: PDF

[8] Mikael Petersson. Quasi-stationary distributions for perturbed discrete time regenerative processes. Theor. Probability and Math. Statist. 89 (2014) 153-168.
Abstract, references, and article information   
View Article: PDF

[9] V. V. Golomozyĭ. An estimate of the stability for nonhomogeneous Markov chains under classical minorization condition. Theor. Probability and Math. Statist. 88 (2014) 35-49.
Abstract, references, and article information   
View Article: PDF

[10] M. V. Kartashov. The asymptotic behavior of rare Markov moments defined on time inhomogeneous Markov chains. Theor. Probability and Math. Statist. 88 (2014) 109-121.
Abstract, references, and article information   
View Article: PDF

[11] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. II. Theor. Probability and Math. Statist. 87 (2013) 65-78.
Abstract, references, and article information   
View Article: PDF

[12] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. I. Theor. Probability and Math. Statist. 86 (2013) 93-104.
Abstract, references, and article information   
View Article: PDF

[13] M. V. Kartashov and V. V. Golomozyĭ. The mean coupling time for independent discrete renewal processes. Theor. Probability and Math. Statist. 84 (2012) 79-86.
Abstract, references, and article information   
View Article: PDF

[14] M. V. Kartashov. Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis. Theor. Probability and Math. Statist. 84 (2012) 65-78.
Abstract, references, and article information   
View Article: PDF

[15] Ying Ni. Nonlinearly perturbed renewal equations: The nonpolynomial case. Theor. Probability and Math. Statist. 84 (2012) 117-129.
Abstract, references, and article information   
View Article: PDF

[16] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41. MR 2790481.
Abstract, references, and article information   
View Article: PDF

[17] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] O. V. Sugakova. The counting process and summation of a random number of random variables. Theor. Probability and Math. Statist. 74 (2007) 181-189. MR 2336788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. A. Vatutin, V. A. Topchii and E. B. Yarovaya. Catalytic branching random walk and queueing systems with random number of independent servers. Theor. Probability and Math. Statist. 69 (2004) 1-15. MR 2110900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] O. E. Shcherbakova. Asymptotic behavior of increments of random fields. Theor. Probability and Math. Statist. 68 (2004) 173-186. MR 2000647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. N. Frolov. The Erdös--Rényi law for renewal processes. Theor. Probability and Math. Statist. 68 (2004) 157-166. MR 2000645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia